# SDR C2XA01CL189

- Difficulty date: August 4, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D22924010
- Part serial: EL1382
- Condition: Defective
- Location: Lt. Gear
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ROC  FLT.#3116  THE CREW REPORTED LEFT MAIN LANDING GEAR UNLOCK LIGHT ON SYSTEM #1 SHOWS UNLOCKED INDICATION.MAINTENANCE REPLACED AFT. LEFT MAIN GEAR DOWNLOCK SWITCH. OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
